# SDR AALA202011139011

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 31,351 hours, 11,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  SEAT MOUNTED LIGHTS AT ROW 3C, 6C, 14C, AND 18C INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202011139007) 15WL AND BATTERY PACK.  OPERATIONS CHECK GOOD, PER AMM 33-51-58.
